... tapering off of prednisone after 3 years so this will not be easy. Then again maybe I will feel okay
you will probably get a headache for a week or two. Tylenol worked to get rid of the headache for me. Be careful on what medicines you take while on the Harvoni. There is so many things you can't take. Make sure you check with your doctor before taking anything. You might also get very sleepy about a hour after taking the harvoni. I always take mine at 9:00 AM because I am very busy at that time in the morning and don't have time to sit around... that's my way of fighting back at the sleepiness. Don't be afraid to take your first dose... I sure was, I waited a week after I got my meds to start taking them, which I regret now. I wish I had started it the day I got it. You will probably have very little side effects... Mostly the headache which is not very bad. I tested negative for Hep C at 4 weeks. Good luck with your treatment. Do you know what type of hep c you have? I have type 2.
I completed treatment last September, so I am completely cured from Hep C.. I heard stories of some having side effects like being tired or headaches. I believe it effects everyone differently.To be honest I had no side effects what so ever. I did workout and run at least 5 or 6 miles per day and only lived on nuts, fruits and vegetables at that time. Anything you can do to make your liver work better like vitamins and plenty of Milk Thistle will probably help.
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2014 • 5 answers
I'm starting my Harvoni tomorrow I'm really happy about it. Anybody work fulltime while taking their
Posted 24 Feb 2015 • 4 answers
Posted 13 Mar 2015 • 3 answers
Posted 30 May 2015 • 5 answers
Posted 1 Dec 2015 • 2 answers